# SDR SWAA2024071802133

- Difficulty date: June 16, 2024
- Submitted: July 18, 2024
- Operation: Air carrier
- Aircraft: N251WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32510
- Aircraft time: 59,313 hours, 35,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD SCUFF PLATE CORNER AT AFT CARGO COMPARTMENT. 2024-393195<[01] TOOL USED DIGITAL CALIPER P/N: 500-196-30; S/N: A23329419; DUE DATE: 18/ FEB /25.;[02] TOOL USED: RADIOMETER PHOTOMETER P/N: XRP-3000; S/N:1859843; CAL DUE DATE: 24-JUL-24;[03] REPAIRED FWD SCUFF PLATE CORNER AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED FWD SCUFF PLATE CORNER AT AFT CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-60-15-2R-1 REPAIR 1 AND BAC 5975.SEE INDIVIDUAL SIGN OFF BELOW.
